# SDR DALA2019021901060

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 75,912 hours, 14,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND L3 EXTERIOR EMERGENCY SLIDE LIGHTS ARE INOPERATIVE. CLEANED CORRODED CONNECTIONS AND RE-LAMPED. SYSTEM OPERATION IS NORMAL.
